Advertisement

Supercongruences Occurred to Rigid Hypergeometric Type Calabi–Yau Threefolds

  • Ling Long
  • Fang-Ting TuEmail author
  • Noriko Yui
  • Wadim Zudilin
Chapter
Part of the MATRIX Book Series book series (MXBS, volume 2)

Abstract

In this project, we establish the supercongruences for the 14 families of rigid hypergeometric Calabi–Yau threefolds conjectured by Roriguez-Villegas in 2003.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ahlgren, S., Ono, K.: A Gaussian hypergeometric series evaluation and Apéry number congruences. J. Reine Angew. Math. 518, 187–212 (2000)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Batyrev, V., van Straten, D.: Generalized hypergeometric functions and rational curves on Calabi–Yau complete intersections in toric varieties. Commun. Math. Phys. 168, 493–533 (1995)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Beukers, F.: Another congruence for the Apéry numbers. J. Number Theory 25, 201–210 (1987)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Beukers, F., Cohen, H., Mellit, A.: Finite hypergeometric functions. Pure Appl. Math. Q. 11, 559–589 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Fuselier, J.G., McCarthy, D.: Hypergeometric type identities in the p-adic setting and modular forms. Proc. Am. Math. Soc. 144, 1493–1508 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Gouvêa, F., Yui, N.: Rigid Calabi–Yau threefolds over \(\mathbb Q\) are modular. Expo. Math. 29, 142–149 (2011)Google Scholar
  7. 7.
    Kilbourn, T.: An extension of the Apéry number supercongruence. Acta Arith. 123, 335–348 (2006)MathSciNetCrossRefGoogle Scholar
  8. 8.
    McCarthy, D.: On a supercongruence conjecture of Rodriguez-Villegas. Proc. Am. Math. Soc. 140, 2241–2254 (2012)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Rodriguez-Villegas, F.: Hypergeometric families of Calabi–Yau manifolds. In: Calabi–Yau Varieties and Mirror Symmetry (Toronto, ON, 2001). Fields Institute Communications, vol. 38, pp. 223–231. American Mathematical Society, Providence (2003)Google Scholar
  10. 10.
    Schoen, C.: On the geometry of a special determinantal hypersurfaces associated to the Mumford–Horrocks vector bundle. J. Reine Angew. Math. 364, 85–111 (1986)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Ling Long
    • 1
  • Fang-Ting Tu
    • 1
    Email author
  • Noriko Yui
    • 2
  • Wadim Zudilin
    • 3
  1. 1.Louisiana State UniversityBaton RougeUSA
  2. 2.Queen’s UniversityKingstonCanada
  3. 3.The University of NewcastleCallaghanAustralia

Personalised recommendations